Wellbutrin and the dangers of Overdose

By DexCloud · Nov 20, 2012 ·
Rating:
4/5,
  1. DexCloud
    Wellbutrin definitely has Pschoactive Hallucinogenic properties at high doses. Please dont judge, but I'd like to share this:

    I'm prescribed 200mg Wellbutrin once in the morning and once in the evening, for a total of 400mg a day. I was depressed one night and was in my 2nd week on this. I was very naive to Anti-Depressants so I took 900mg one morning. I tripped harder than any hallucinogen I've tried (and I've done a lot). Shameful. 3 hours after ingesting the pills, I felt very Euphoric and started seeing pretty much everything swaying and warping. My vision was clear, not blurry. I heard people talking/seeing people all day. When I looked straight at them, they'd disappear.

    Bugs and spiders came later in the evening on my walls while I kept seeing people walking into my room/talking. This was a completely foolish thing I did. I share this to tell all of you that messing with Wellbutrin is DANGEROUS. The next day (I don't know how I fell asleep) I was still hallucinating and felt just the same. No comedown. I went through the day, ate dinner with my mom, we both sat and watched t.v and bam. I had a 10 minute long Grand Mal Seizure. Dangerous stuff Anti-Depressants. Everyone be safe, please. This is serious shit. Peace all

    Share This Article

Comments

To make a comment simply sign up and become a member!